RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 1, Pages 21–27 (Mi dm1127)  

Limit theorems for the joint distribution of component sizes of a random mapping with a known number of components

A. N. Timashov


Abstract: We consider the mapping $C_{N,n}$ of a set with $n$ numbered elements into itself, which has $N\le n$ connected components and is uniformly distributed on the set of all such mappings. We denote the number of such mappings by $a(n, N)$. In addition to the known estimates we derive some new estimates of the number $a(n, N)$ under the condition that $n\to\infty$ and $N=N(n)$.
Let $\eta_1,…,\eta_N$ be the sizes of connected components of the random mapping $C_{N,n}$, numbered in one of the $N!$ possible ways. We obtain limit theorems estimating the distribution of the random vector $(\eta_1,…,\eta_N)$ as $n,N\to\infty$ including the domain of large deviations. A new asymptotic estimate of the local probabilities for a sum of independent identically distributed random variables which determine the corresponding generalised allocation scheme is obtained.

DOI: https://doi.org/10.4213/dm1127

Full text: PDF file (95 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:1, 39–46

Bibliographic databases:

UDC: 519.24
Received: 10.06.2008

Citation: A. N. Timashov, “Limit theorems for the joint distribution of component sizes of a random mapping with a known number of components”, Diskr. Mat., 23:1 (2011), 21–27; Discrete Math. Appl., 21:1 (2011), 39–46

Citation in format AMSBIB
\Bibitem{Tim11}
\by A.~N.~Timashov
\paper Limit theorems for the joint distribution of component sizes of a~random mapping with a~known number of components
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 1
\pages 21--27
\mathnet{http://mi.mathnet.ru/dm1127}
\crossref{https://doi.org/10.4213/dm1127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830694}
\elib{http://elibrary.ru/item.asp?id=20730369}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 1
\pages 39--46
\crossref{https://doi.org/10.1515/DMA.2011.003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953302017}


Linking options:
  • http://mi.mathnet.ru/eng/dm1127
  • https://doi.org/10.4213/dm1127
  • http://mi.mathnet.ru/eng/dm/v23/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:291
    Full text:103
    References:37
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020